Anti S-fuzzy normal subhemirings and lower level subsets of a hemiring

K. Umadevi, C. Elango, P. Thangavelu

Abstract


In this paper, we made an attempt to study the algebraic nature of an anti S-fuzzy normal subhemiring and lower level subset of a hemiring.

Full Text: PDF

How to Cite this Article:

K. Umadevi, C. Elango, P. Thangavelu, Anti S-fuzzy normal subhemirings and lower level subsets of a hemiring, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1143-1152

Copyright © 2013 K. Umadevi, C. Elango, P. Thangavelu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS